Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Macbeth

Can i take low does vitamin a whilst on roaccutane

Recommended Posts

Ok so im 8 weeks into roaccutane and have no acne left on my face and the bits on my body are going down very well. However because its coming up to summer, i want to obviously tone up, i.e. for beach bathing. I want to workout, but also want to take a vitamin supplement with it, because it has creatine and protein in lol. However the only vitamin supplement my family has in the cupboard is a wellman one and it has vitamin a in.

It only has 2500IU of vitamin a

and im on relatively low does accutane : 30mg/day

I think this is porbably safe, but would like reassurance and cant ask my derm because in this country (UK), they are very overworked and dont see us very regularly, i.e. he gave me 16weeks worth supply of the drug and said see you in 14 weeks (7th june) and we can go from there.

Is this safe? - would like some reassurance..

Share this post


Link to post
Share on other sites

I asked my derm about taking a multi-vitamin with vitamin A in it, and she said it was fine. Just don't take any extra vitamin A by itself.

However, I've read that most derms on here said to avoid multi-vitamins.

I've been taking a multi-vitamin with A in it, and I haven't had any bad side effects or anything. My blood work has still come back fine. (I'm on 40 mg, btw)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×